# SDR MASA20220329130

- Difficulty date: October 17, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: AV67021186
- Part serial: NA
- Condition: Cracked
- Location: Btw Vert Stab &
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH/LH ANGLES BTW VERTICAL STAB AND EXTERNAL FUSELAGE (TAIL CONE STA 67.5%). 
CORRECTIVE ACTION: RH/LH ANGLES BTW VERTICAL STAB AND EXTERNAL FUSELAGE (TAIL CONE STA 67.5%) WERE REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01
